Jump to content
Mental Support Community
  • entries
    10
  • comments
    19
  • views
    360

Day 5 - taking antidepressants


sensitive_woman

72 views

I called up the doc last night before the party to tell her that I was feeling disoriented, almost felt like I was having a hangover. She said it cant happen for so long and if it was happening, then I should reduce the dose of Lonazep 0.25 mg (Chlonazepam) tablet. Lets see how today goes.

My ex-husband sms'ed me at 2:35 in the morning to say that I had ruined his happiness and that God will never bless me. He kept calling and when I didnt pick up the phone, he sent the sms. I'm feeling sad and slightly dizzy as well. I dont feel like getting out of bed and I forced myself to drink milk and have some fruits to avoid getting migraine. I get migraine if I dont eat anything. I really wonder if I will ever be happy:confused:

0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...